# SDR AMTA200600402

- Difficulty date: June 18, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6206
- Condition: Malfunctioned
- Location: Lt Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK LIGHT ILLUMINATES ON RECALL GOES OUT WITH RESET.  REMOVED AND REPLACED NR 1 TEMP CONTROL VALVE. IAW MM.  OPERATIONAL CHECK NORMAL.  OK FOR SERVICE.  (K)
